toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Hernandez, R.; Martin, M.J. doi  openurl
  Title On the Harmonic Mobius Transformations Type
  Year 2022 Publication Journal Of Geometric Analysis Abbreviated Journal J. Geom. Anal.  
  Volume 32 Issue 1 Pages 18  
  Keywords Harmonic mappings; Schwarzian derivative; Mobius transformations  
  Abstract It is well-known that two locally univalent analytic functions have equal Schwarzian derivative if and only if each one of them is a composition of the other with a non-constant Mobius transformation. The main goal in this paper is to extend this result to the cases when the functions considered are harmonic. That is, we identify completely the transformations that preserve the (harmonic) Schwarzian derivative of locally univalent harmonic functions.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1050-6926 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000728192900004 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1516  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: